# SDR FDEA200906182146

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERNAL FUSELAGE SKIN SURFACE AND INTERCOSTAL FLANGE SPLICE HAS A 1.5 INCHES GOUGE AT STA 393, BETWEEN STRINGERS S-13L AND S-14L.   FUSELAGE SKIN SURFACE GOUGE MARK REMOVED IAW SRM 53-  00-01 AND FOUND WITHIN LIMIT.  INTERCOSTAL FLANGE SPLICE AT STA 393, S-13L AND S-14L REMOVED AND REPLACED WITH NEW SHEAR TIE IAW DWG 141N1321 AND SRM 51-10-02 REV. 96.  PART MARKED AS FX 141N1321-90 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
